# SDR SWAA2022032582321

- Difficulty date: March 10, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** NLG ATTACH LUGS HAVE CORROSION AT STEERING COLLAR UPPER PLATE AFT ATTACH POINTS. / [01] MEASUREMENTS;[02] NLG REMOVAL AND REPLACEMENT ACCOMPLISHED ON TTG8Q00BBXLQ;[03] C/W 732-21-01;[04] C/W 732-21-01
